MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION S7; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION S7; INSTRUMENT, STEREOTAXIC
Model Number 9733856R
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other relevant device(s) are: computer was returned, but analysis was not yet completed.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported outside of a procedure that the system was showing no input detected on boot up.They attempted to reboot a few times with the same result.No patient was present at the time of the event.
 
Additional Manufacturer Narrative
The computer was returned to the manufacture for evaluation.After functional testing and visual/physical examination the reported issue was not confirmed.The computer boots normally to the application screen.The computer booted multiple times during burn-in testing.No "no input" messages were observed.No error messages received.No failures found.If information is provided in the future, a supplemental report will be issued.

Brand Name
STEALTHSTATION S7
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8748404
Report Number1723170-2019-03876
Device Sequence Number2038437
Product Code HAW
UDI-Device Identifier00613994603678
UDI-Public00613994603678
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9733856R
Device Catalogue Number9733856R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2019
Supplement Date Received by Manufacturer07/01/2019
Initial Report FDA Received Date07/01/2019
Supplement Report FDA Received Date07/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1